On irreducible modules over q-skew polynomial rings and smash products

Piotr Grzeszczuk

Abstract

n/a
Author Piotr Grzeszczuk (FCS / DTCS)
Piotr Grzeszczuk,,
- Department of Theoretical Computer Science
Journal seriesProceedings of the American Mathematical Society, ISSN 0002-9939, (A 25 pkt)
Issue year2014
Vol142
No1
Pages59-69
ASJC Classification2604 Applied Mathematics; 2600 General Mathematics
URL http://www.ams.org/journals/proc/2014-142-01/S0002-9939-2013-11794-6/S0002-9939-2013-11794-6.pdf
Internal identifier000032376
Languageen angielski
LicenseOther; published final; ; with publication
Score (nominal)25
Score sourcejournalList
ScoreBUT score = 25.0, 21-12-2018, manual
Ministerial score = 25.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.093; WoS Impact Factor: 2014 = 0.681 (2) - 2014=0.68 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?